MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number TEEHA355
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site # 6 removed due to stripped healing abutment.Dentist stripped hex of healing abutment.Could not remove screw on healing abutment after restorative doctor stripped the internal hex.I attempted to cut off the abutment but due to risk of damage to implant, opted to remove implant & replace.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) teeha355, tsv® bellatek® encode® emergence healing abutment 3.5mm(d) 5mm(p) xmm(h) for evaluation.Visual evaluation was performed, the abutment shows extensive damage.The drive feature was observed to be damaged as well.The dhr was requested, however an electronic copy is not available for review.The investigation will be reopened and updated upon any new or additional information provided to this complaint.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Complaint history review was performed for the reported lot number 1267161 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz rev 20, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The abutment shows extensive damage.Drive feature was observed to be damaged as well.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) teeha355, tsv® bellatek® encode® emergence healing abutment 3.5mm(d) 5mm(p) xmm(h) for evaluation.Visual evaluation was performed, the abutment shows extensive damage.The drive feature was observed to be damaged as well.Dhr review was completed for the subject lot number 1267161.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number: 1267161 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: function: damaged drive feature.¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz rev 20, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The abutment shows extensive damage.Drive feature was observed to be damaged as well.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18817940
Report Number0001038806-2024-00352
Device Sequence Number19961377
Product Code NHA
UDI-Device Identifier00844868045762
UDI-Public(01)00844868045762(17)280424(10)1267161
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTEEHA355
Device Lot Number1267161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date08/29/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic